# SDR DHL2004365002

- Difficulty date: July 22, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Engine: Ge CF650*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, J, A

## Discrepancy

FO'S WINDSHIELD FRACTURED WHILE ENROUTE.
